# SDR AALA202204088821

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,876 hours, 25,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS BLINK ERRATICALLY WHEN COCKPIT SW IS SET TO ON. BITE TEST ON CIDS PANEL SHOWS NUMEROUS FAULTS. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES PER TASK CARD 28C00033004 (AALA202204088821) AND EMERGENCY POWER SUPPLY UNIT 10WL WAS FOUND TO BE INOPERATIVE AND WAS REPLACED PER AMM 33-51-38.(AALA202204088677) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
